Mots-clés

Nombre de documents

26

Emmanuel Russ


Article dans une revue19 documents

  • Laurent Moonens, Emmanuel Russ, Heli Tuominen. REMOVABLE SINGULARITIES FOR div v = f IN WEIGHTED LEBESGUE SPACES. Indiana University Mathematical Journal, 2018. 〈hal-01214613〉
  • Li Chen, Thierry Coulhon, Joseph Feneuil, Emmanuel Russ. Riesz transform for $1 \leq p \le 2$ without Gaussian heat kernel bound. Journal of Geometric Analysis, 2017, 27 (2), pp.1489-1514. 〈hal-01221508〉
  • François Hamel, Emmanuel Russ. Comparison results and improved quantified inequalities for semilinear elliptic equations. Mathematische Annalen, Springer Verlag, 2017, 367 (1-2), pp.311 - 372. 〈10.1007/s00208-016-1394-1〉. 〈hal-01257408v2〉
  • Juliette Leblond, Elodie Pozzi, Emmanuel Russ. Composition operators on generalized Hardy spaces. Complex Analysis and Operator Theory, Springer Verlag, 2015, 119, pp.354-381. 〈hal-01242032v2〉
  • Petru Mironescu, Emmanuel Russ. Traces of weighted Sobolev spaces. Old and new. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2015, 119, pp.354--381. 〈hal-01064025〉
  • Nadine Badr, Emmanuel Russ. A Meyers type regularity result for approximations of second order elliptic operators by Galerkin schemes. Mathematical News / Mathematische Nachrichten, Wiley-VCH Verlag, 2014, 287 (5-6), pp.498-517. 〈10.1002/mana201200273〉. 〈hal-00664532v2〉
  • Emmanuel Russ. A Survey About the Equation div u=f in Bounded Domains of $\mathbb{R}^{n}$. Vietnam Journal of Mathematics, Springer, 2013, 41 (4), pp.369 - 381. 〈10.1007/s10013-013-0034-2〉. 〈hal-01620367〉
  • Pierre Bousquet, Petru Mironescu, Emmanuel Russ. A limiting case for the divergence equation. Mathematische Zeitschrift, Springer, 2013, 274 (1-2), pp.427-460. 〈hal-00639326v2〉
  • François Hamel, Nikolai Nadirashvili, Emmanuel Russ. Symmetrization of functions and principal eigenvalues of elliptic operators. Séminaire Laurent Schwartz - EDP et applications, 2012, pp.15. 〈10.5802/slsedp.19〉. 〈hal-01286474〉
  • Nadine Badr, Frederic Bernicot, Emmanuel Russ. Algebra properties for Sobolev spaces- Applications to semilinear PDE's on manifolds. Journal d'analyse mathématique, Springer, 2012, 118 (2), pp.509-544. 〈hal-00609697〉
  • Messoud Efendiev, Emmanuel Russ. Hardy spaces for the conjugated Beltrami equation in a doubly connected domain. Journal of Mathematical Analysis and applications, Elsevier, 2011, 383 (2), pp.439-450. 〈10.1016/j.jmaa.2011.05.031〉. 〈hal-00605932〉
  • Clément Mouhot, Emmanuel Russ, Yannick Sire. Fractional Poincaré inequalities for general measures. Journal de Mathématiques Pures et Appliquées, Elsevier, 2011, 95 (1), pp.72-84. 〈https://doi.org/10.1016/j.matpur.2010.10.003〉. 〈10.1016/j.matpur.2010.10.003〉. 〈hal-00435240v2〉
  • Francois Hamel, Nikolai Nadirashvili, Emmanuel Russ. Rearrangement inequalities and applications to isoperimetric problems for eigenvalues. Annals of Mathematics, Princeton University, Department of Mathematics, 2011, pp.647-755. 〈hal-00088786〉
  • Emmanuel Russ, Yannick Sire. Non local Poincaré inequalities on Lie groups with polynomial volume growth. Studia Mathematica, INSTYTUT MATEMATYCZNY * POLSKA AKADEMIA NAUK, 2011, 203 (2), pp.105-127. 〈hal-00449531〉
  • Laurent Baratchart, Juliette Leblond, Stéphane Rigat, Emmanuel Russ. Hardy spaces of the conjugate Beltrami equation. Journal of Functional Analysis, Elsevier, 2010, 259, pp.384-427. 〈10.1016/j.jfa.2010.04.004〉. 〈hal-00401712v2〉
  • Ricardo Duran, Maria Amelia Muschietti, Emmanuel Russ, Philippe Tchamitchian. Divergence operator and Poincaré inequalities on arbitrary bounded domains. Complex Variables and Elliptic Equations: An International Journal, 2010, 55 (8-10), pp.795-816. 〈10.1080/17476931003786659〉. 〈hal-00394228〉
  • Nadine Badr, Emmanuel Russ. Interpolation of Sobolev spaces, Littlewood-Paley inequalities and Riesz transforms on graphs. Publicacions Matemàtiques, 2009, 53 (2), pp.273-328. 〈hal-00243816〉
  • Pascal Auscher, Alan Mcintosh, Emmanuel Russ. Hardy spaces of differential forms on Riemannian manifolds. Journal of Geometric Analysis, 2008, 18 (1), pp.192-248. 〈10.1007/s12220-007-9003-x〉. 〈hal-00112950〉
  • Emmanuel Russ. H 1 − L 1 boundedness of Riesz transforms on Riemannian manifolds and on graphs. Potential Analysis, Springer Verlag, 2001, 14, pp.301-330. 〈hal-01617991〉

Chapitre d'ouvrage1 document

  • Francois Hamel, Emmanuel Russ. Comparaisons et inégalités améliorées pour des équations elliptiques semi-linéaires. Actes du colloque EDP-Normandie Le Havre 2015, pp.137-152, 2016. 〈hal-01307976〉

Pré-publication, Document de travail6 documents

  • Pierre Bousquet, Emmanuel Russ, Yi Wang, Po-Lam Yung. APPROXIMATION IN FRACTIONAL SOBOLEV SPACES AND HODGE SYSTEMS. IF_PREPUB. 2017. 〈hal-01581993〉
  • Francois Hamel, Luca Rossi, Emmanuel Russ. Optimization of some eigenvalue problems with large drift. IF_PREPUB. 2017. 〈hal-01616365〉
  • Petru Mironescu, Emmanuel Russ, Yannick Sire. Lifting in Besov spaces. IF_PREPUB. 2017. 〈hal-01517735v2〉
  • Emmanuel Russ, Maamoun Turkawi. Sobolev and Hardy-Sobolev spaces on graphs. IF_PREPUB. 2012. 〈hal-00740820〉
  • Emmanuel Russ, Yannick Sire. A note on precised Hardy inequalities on Carnot groups and Riemannian manifolds. 2010. 〈hal-00463651〉
  • Francois Hamel, Nikolai Nadirashvili, Emmanuel Russ. A Faber-Krahn inequality with drift. 2006. 〈hal-00087322〉